MAUDE Adverse Event Report: ZIMMER BIOMET, INC. T6 HEX DRIVE W DOUBLE MINI QC; PLATE, FIXATION, BONE/TRAUMA

ZIMMER BIOMET, INC. T6 HEX DRIVE W DOUBLE MINI QC; PLATE, FIXATION, BONE/TRAUMA
Model Number 110018125
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2022-01767.Medical products: item#: 110018125, t6 hex drive w double mini qc; lot#: 2794109 product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that why the surgeon was using the instrument to tighten the implant the instrument fractured.There was no report of foreign body retained or harm to the patient.Multiple attempts have been made to obtain additional information, but no response has been received.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2022-01767-1.Visual examination of the returned product identified hex driver fractured at the double quick connect.Ln-4936544 is fractured at the longer shaft portion of the double quick connection.The fractured piece was returned for evaluation.Review of the receiving inspection record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
T6 HEX DRIVE W DOUBLE MINI QC
Common Device Name
PLATE, FIXATION, BONE/TRAUMA
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15142139
Report Number0001825034-2022-01766
Device Sequence Number12155143
Product Code HRS
UDI-Device Identifier00880304677050
UDI-Public(01)00880304677050(11)200212(10)4936544
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K110201
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number110018125
Device Catalogue Number110018125
Device Lot Number4936544
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/11/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2022
Supplement Date Received by Manufacturer08/10/2022
Initial Report FDA Received Date08/01/2022
Supplement Report FDA Received Date08/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown